Radical properties of perfect modules.
Journal für die reine und angewandte Mathematik, Tome 253 (1972), pp. 78-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__253_151201,
author = {Jan-Erik Bj\"ork},
title = {Radical properties of perfect modules.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {78--86},
year = {1972},
volume = {253},
zbl = {0228.16011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__253_151201/}
}
Jan-Erik Björk. Radical properties of perfect modules.. Journal für die reine und angewandte Mathematik, Tome 253 (1972), pp. 78-86. http://geodesic.mathdoc.fr/item/JRAM_1972__253_151201/